# SDR DL72S952542

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FORWARD LOWER FLANGE OF FRAME 1070 CORRODED LOC BETWEEN STR 30 AND 29R.  INSTALLED NEW CLIP PER MM 53-11-0.
